MathSciNet Relay Station
MathSciNet bibliographic data
MR357861 (50 #10327) 32G05 (32F10)
Kiremidjian, Garo K. On the extension of boundary integrable almost complex structure. Bull. Amer. Math. Soc. 80 (1974), 982–985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement